Zur Arithmetik der transfiniten Zahlen

Ernst Jacobsthal

Mathematische Annalen (1909)

  • Volume: 67, page 130-143
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jacobsthal, Ernst. "Zur Arithmetik der transfiniten Zahlen." Mathematische Annalen 67 (1909): 130-143. <http://eudml.org/doc/158401>.

author = {Jacobsthal, Ernst},
journal = {Mathematische Annalen},
pages = {130-143},
title = {Zur Arithmetik der transfiniten Zahlen},
url = {http://eudml.org/doc/158401},
volume = {67},
year = {1909},

AU - Jacobsthal, Ernst
TI - Zur Arithmetik der transfiniten Zahlen
JO - Mathematische Annalen
PY - 1909
VL - 67
SP - 130
EP - 143
UR - http://eudml.org/doc/158401
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.